Bressoud's generalization of Schur's theorem extension to overpartitions

From NZJM

Jump to: navigation, search

New Zealand Journal of Mathematics

Vol. 39, (2009), Pages 25-32


Raghavendra R

Department of Studies in Mathematics

University of Mysore

Manasagangotri

Mysore 570 006

Karnataka

INDIA

mailto:raghu_maths@yahoo.co.in

Padmavathamma

Department of Studies in Mathematics

University of Mysore

Manasagangotri

Mysore 570 006

Karnataka

INDIA

mailto:padma_vathamma@yahoo.com




Abstract Recently Jeremy Lovejoy [A Theorem on seven-colored overpartitions and its Applications] has proved a q-series identity in four parameters and deduced an overpartition analogue of a classical partition theorem of Schur. In this paper we extend Bressoud's generalization of Schur's theorem for overpartitions.

Keywords

Classification (MSC2000) Primary: 11P81; Secondary: 05A17.

Full text

Full paper

Personal tools